Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling sick, prescribed antibiotics, lot of pressure at the front of head. What should I do ?

Hi, I ve been feeling ill and had a call back from a doctor who has prescribed antibiotics and steroids. I felt they started working quite quick but I am finding now when I am coughing I feel a lot of pressure at the front of my head. Kind of behind my forehead . Could you help advise what it is or what I should do? Many thanks.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is most likely to be due to sinusitis and throat congestion.
You should continue with the antibiotic with steroids for 05 days and take an oral decongestant such as combination of loratidine and pseudoephedrine twice a day for 05 days and with pain killer such as panadol 500mg thrice a day for 03 days. This will surely help you and you will find that good in a day. Also take an antitussive such as Acefyl cough syrup 02 TSF thrice a day for cough for 05 days.

I hope I am sucessful in solving your query If you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor